# SDR AALA20001007

- Difficulty date: June 2, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N286AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49298
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LONGERON 17L, STATION 237 CRACK AT BOTH HI-LOCKS TO FRAME ATTACH POINTS.  MATERIAL VERIFICATION, REMOVED CRACKED SECTION OF 17L LONGERON STATION 237 AND INSTALLED NEW SECTION PER SRM 53-02, PAGE 48 FIG 18, SHEET 1.  (M)
